# SDR USAA2011072600033

- Difficulty date: June 30, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bolt
- Part number: D57551038200
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - PROTECTIVE TREATMENT MISSING ON BOLT OF ACTUATOR INBOARD SIDE AT RIGHT AILERON AT WS 12277, RIB 23.  REPLACED BOLT OF ACTUATOR INBOARD SIDE AT RIGHT AILERON AT WS 12277, RIB 23 IAW A319 AMM 27-14-51.
